Hurting in Little River

It's Sprinkle 1.

Hello, I am looking for help, had an unpleasant dream, woke up with severe anxiety. Lay in bed and did some breathing exercises. Got up and took anxiety med, and laid down, did more breathing and visualizing. Waited 1/2 hour got up, took am med's. Did more breathing and visualizing. Now I am sitting here with knot in my gut and wanting to cry.

This caught me of guard, I have been doing better. Think I'll take a Lorazapam that acts quickly. Any suggestions, or help given will be much appreciated. Thank You. Sprinkle 1

5 Replies

oldestnewest
  • Hi Sprinkle 1

    Well, first of all i want you to know that we care tor you ok? And that we all gonna do whatever it takes to make you feel better.

    Now let me ask you something have you taken this medicine in the past?

    Sometimes is not a good idea mixing medication,i would call the doctor before taking Lorazapam.

    Please let me know what arr you going to do,i hope everything goes well..God bless you.

  • I’m sorry that you are not having a good day! Remember..... it is just a dream. You have been doing good and you will again!!! I journaled ALOT today and it made me feel a bit better. Try to eat something small and hydrate yourself as well! Food, rest and liquid is our fuel to feel better! Please pm me if you need me!!!! You’ve got this!!!

  • Sprinkle 1,

    My advise is to pray. Turn your worries over to God. God is always with us. He promises to never leave us. I have severe anxiety and depression. I find relief when I trust in the Lord. I don't know why we have these conditions but I do know God can and will deliver us. It's just a matter of time. All things are done in his time. I know we want immediate relief but God is using this to shape and mold us into what he wants us to be. We have to relinquish control and turn it over to God. He can handle anything we bring to him. Lay your troubles at his feet and trust in him. He is always good.

  • Hello supporters, Yes i have taken Lorazepam before it is a fast acting killer of anxiety. I have prescription from the Dr. I try to use it sparingly. Good news- today was my first day in group. I spoke last, the support and out pouring of sympathy was wonderful. They are a lovely set of women, and I will be going back next monday. I asked questions, they offer therapy there for a reasonable price, I got the forms to fill out, and think I will take advantage of it. I do not like suffering. So thank You follow sufferers, I appreciate your support more than I can tell you. And I wish I could terminate you illnesses. I going now, I went for grocery's and cat food, so now I am hungry, and will make myself a healthy lunch. I wish you all peace and send you much love. Sprinkle 1

  • Lorazapem works wonders for me; unfortunately, I like it too much. Once in a while will probably not hurt you or your dr wouldn't have prescribed it. Just never go over the doseage as it's highly addictive.

    Dreams .... I think they can reflect the mood we went to bed with, or bring on a mood in the night that we wake up with. But they are just dreams. Try to orient yourself to the real world through your senses: sight, sound, taste, touch, etc. Go outside and get some fresh air. It's just a dream. It cannot hurt you. Shake it off and try to move into the day before you with some specific actions that are different from your routine. Don't sit around thinking about the dream! I know this is difficult - I havent' had those dreams in a while, but I remember them.

    You can do this! The dream is just a passing thing, like a nightmare you had as a kid.

You may also like...